MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SCHOELL; HANDHELD CAMERA LIGHT GUIDE

INTUITIVE SURGICAL, INC SCHOELL; HANDHELD CAMERA LIGHT GUIDE
Model Number 470656-01
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.
 
Event or Problem Description
It was reported that the after a da vinci-assisted cholecystectomy surgical procedure, the near infrared (nir) handheld camera light guide had a hole in the cable.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the initial reporter confirmed that the procedure was completed robotically with no injury or harm to the patient.The issue was noted after the procedure and did not affect the procedure.It was noted that the drape also had a hole.The issue did not cause any burns or harm to the patient or the staff.The handheld camera was not changed during the procedure.The nir handheld camera light guide will be returned for evaluation.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.Failure analysis investigations replicated and confirmed the customer reported complaint.The camera cable was found to have a crack in the insulation.The damage was found near the middle of the cable.There were no wires exposed.The probable root cause of the damaged insulation is attributed to component susceptibility to damage through external collisions, during use, or during reprocessing.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
SCHOELL
Common Device Name
HANDHELD CAMERA LIGHT GUIDE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24474407
Report Number2955842-2026-06516
Device Sequence Number13331588
Product Code NAY
UDI-Device Identifier04250480109038
UDI-Public(01)04250480109038
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470656-01
Device Catalogue Number470656
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown